An ovoid of a dual polar space D is a set of points meeting every line of D in exactly one point. In this paper, we consider the dual DW(5, q) of the polar space W(5, q) associated to a non-degenerate alternating form of V(6, q), proving that no ovoids exist in DW(5, q). (C) 2003 Elsevier Inc. All rights reserved.

Cooperstein, B.N., & Pasini, A. (2003). The non-existence of ovoids in the dual polar space DW(6,q). JOURNAL OF COMBINATORIAL THEORY. SERIES A, 104(2), 351-364 [10.1016/j.jcta.2003.09.007].

The non-existence of ovoids in the dual polar space DW(6,q)

PASINI, ANTONIO
2003

Abstract

An ovoid of a dual polar space D is a set of points meeting every line of D in exactly one point. In this paper, we consider the dual DW(5, q) of the polar space W(5, q) associated to a non-degenerate alternating form of V(6, q), proving that no ovoids exist in DW(5, q). (C) 2003 Elsevier Inc. All rights reserved.
Cooperstein, B.N., & Pasini, A. (2003). The non-existence of ovoids in the dual polar space DW(6,q). JOURNAL OF COMBINATORIAL THEORY. SERIES A, 104(2), 351-364 [10.1016/j.jcta.2003.09.007].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/7042
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo